MAUDE Adverse Event Report: ARTHREX, INC. GUIDE WIRE GRIPPER; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GUIDE WIRE GRIPPER; INTRAMED FIXATN ROD AND ACCESS
Model Number GUIDE WIRE GRIPPER
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/12/2025, it was reported by a sales representative via (b)(4) that a 0481-100 guide wire gripper handle would not stay closed or clamped while the surgeon was malleting wire down the tibia canal.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged 0481-100 batch 211598 was received for evaluation.Upon visual inspection, discoloration was observed throughout the device.Functional testing was conducted by operating the device¿s open and closed ratchet mechanism.The ratchet exhibited signs of weakness and functional deficiencies, as it felt loose during operation.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
GUIDE WIRE GRIPPER
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22921259
Report Number1220246-2025-03673
Device Sequence Number18432234
Product Code HSB
UDI-Device Identifier00848665010596
UDI-Public(01)00848665010596(11)210819(10)211598
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGUIDE WIRE GRIPPER
Device Catalogue Number0481-100
Device Lot Number211598
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown